I have had a mild burning sensation on my tongue and in my mouth for 2 weeks. During that time I was taking ptprednisone and flonase for allergic rhinitis and ear fullness. I have also noticed that the circumvate papillae on the back of my tongue appear to be enlarged. The one on the right side appears to be larger than the one on the left. I am 51 years old and going through menopause. I also take toprol and lexapro daily. What is causing this burning feeling and the enlarged tastebud? Paula
HI Paula. IT is possible that the prednisolone instigated the oral thrush although it looks you have mild form only. The secondary infection caused the structures to increase in size. A proper course of antibiotic and anti-fungal oral and topical too under your Doctor's guidance will cure this. An additional multivitamins and folic acid help for an early and complete recovery .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]